# SDR SWAA2023062655773

- Difficulty date: June 4, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME CRACKED BS 312 STR 5L. MARKED<[01] REQUEST NDI TO VERIFY CRACK LENGTH ON PASSENGER CABIN FED UPPER FRAME AT BS312 STR 5L.;[02] ACCOMPLISHED HFEC SURFACE SCAN ON UPPER FRAME IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED CRACK; MEASURED 0.5'L MARKED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] REMOVED CRACK FROM PASSENGER CABIN FED UPPER FRAME AT BS312 STR 5L PER SRM 51-10-02. UPDATED MEASUREMENT TABLE.;[04] REPAIRED PASSENGER CABIN FED UPPER FRAME AT BS312 STR 5L PER EA NO: M-22-153-01244. UPDATED MEASUREMENT TABLE.;[05] VERIFIED CORRECTION ACTION ITEMS 4 AND MEASUREMENT TABLE; CARD COMPLETE.
